Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2019

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | H | I | J | K | R | S | X | Ç
Number of items: 21.

A

Ajredini, Fadil (2019) REAL AND VIRTUAL EXPERIMENTS FOR BETTER UNDERSTANDING ELECTRICAL CAPACITY. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 252-258. ISSN 2671-3039

Aliti, Ramadan (2019) HYDRATION PROCESSES IN CALCIUM SULFOALUMINATE (CSA) AND CALCIUM SULFOALUMINATE - BELITE (CSAB) CEMENTS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 259-268. ISSN 2671-3039

Aliu, Fetije (2019) FIXED POINT THEOREMS IN FUZZY METRIC SPACES. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 199-202. ISSN 2671-3039

Azemi, Merita (2019) GREEN’S RELATIONS IN SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 176-182. ISSN 2671-3039

B

Beqiri, Xhevair (2019) EVALUATION OF THE COEFFICIENT FURIE IN THE CLASS OF THE FUNCTION WITH CONTINUAL MODUL LIMITED. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 218-222. ISSN 2671-3039

D

Durmishi, Emin (2019) SOME ALMOST INTEGERS GENERATED BY SOME PISOT NUMBERS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 164-168. ISSN 2671-3039

H

Halili, Festim (2019) DATA MINING FUNCTIONALITY AND USAGE AREAS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 49-61. ISSN 2671-3039

Huseini, Besar and Memeti, Agon (2019) IMPLEMENTATION ISSUE ANALYSIS OF JAVA RMI AND CORBA. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 85-94. ISSN 2671-3039

I

Imeri, Florinda and Memeti, Agon and Sejfuli-Ramadani, Nexhibe and Saliu, Hana (2019) THE IMPACT OF PPT PRESENTATIONS IN TEACHING AND LEARNING PROCESS, CASE STUDY: UNIVERSITY OF TETOVA. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 72-77. ISSN 2671-3039

J

Jusufi, Azir (2019) THE UPPER NILRADICAL CONNECTED WITH A RIGHT IDEAL IN THE RING. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 189-198. ISSN 2671-3039

K

Kabashi, Yllka (2019) CASIMIR EFFECT. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 239-251. ISSN 2671-3039

Kamberi, Lazim (2019) STUDY FOR TWO DIMENSIONAL DATA AND APPLICATION. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 169-175. ISSN 2671-3039

R

Ramani, Rushadije (2019) INVERSE SEMIGROUP AS A SPECIAL CLASS OF REGULAR SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 203-210. ISSN 2671-3039

S

Sadiki, Flamure (2019) FINITE PROJECTIVE PLANES AND HAMMING CODES. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 211-217. ISSN 2671-3039

Seferi, Ylldrita (2019) NUMERICAL SOLUTION AND CHAOTIC DYNAMIC OF FRACTIONAL-ORDER LORENZ AND CHEN SYSTEM. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 223-228. ISSN 2671-3039

Sejfuli-Ramadani, Nexhibe and Idrizi, Florim and Imeri, Florinda (2019) THE INFLUENCE OF THE DARK WEB. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 95-98. ISSN 2671-3039

Sela, Mirvet and Luma-Osmani, Shkurte and Memeti, Agon (2019) PLAGIARISM AS A CURRENT PHENOMENON IN HIGHER EDUCATION INSTITUTIONS IN REPUBLIC OF NORTH MACEDONIA. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 62-71. ISSN 2671-3039

Shaini, Bilall (2019) OPTIMAL NUMERICAL INTEGRATION BY GAUSS-LEGENDRE QUADRATURES. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 229-237. ISSN 2671-3039

Shemshi, Vjollca and Idrizi, Florim and Shemshi, Qebir (2019) RISKS OF ELECTRONIC IDENTITY IN EDUCATION, BY USING TWO PROTOCOLS: OPEN ID CONNECT AND SAML PROTOCOLS. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 77-84. ISSN 2671-3039

X

Xhaferi, Miranda (2019) RELATION BETWEEN MULTIALGEBRAS AND BOOLEAN ALGEBRAS WITH OPERATOR. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 183-188. ISSN 2671-3039

Ç

Çibuku, Denajda (2019) A NOTE ON AN ALTERNATIVE FORMULA FOR CALCULATING S2 AND ITS USES. Journal of Natural Sciences and Mathematics of UT, 4 (7-8). pp. 158-163. ISSN 2671-3039

This list was generated on Wed May 18 23:59:57 2022 CEST.